# SDR SWAA063515

- Difficulty date: September 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 34,684 hours, 29,008 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mechanism
- Part number: 6545190
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EXCESSIVE PLAY AT RIGHT ELEVATOR TAB CONTROL MECHANISM FWD ATTACH POINT.  REMOVED AND REPLACED ELEVATOR TAB CONTROL MECHANISM PER MM.
